On stability of a class of neutral type functional-differential equations. Arino, O. & Nosov, V. R. Math. Comput. Simulation, 45(3-4):299–307, 1998. Delay systems (Lille, 1996)
bibtex   
@Article{ArinoNosov1998,
  author     = {Arino, Ovide and Nosov, Valery R.},
  title      = {On stability of a class of neutral type functional-differential equations},
  journal    = {Math. Comput. Simulation},
  year       = {1998},
  volume     = {45},
  number     = {3-4},
  pages      = {299--307},
  issn       = {0378-4754},
  note       = {Delay systems (Lille, 1996)},
  coden      = {MCSIDR},
  fjournal   = {Mathematics and Computers in Simulation},
  mrclass    = {34K20 (45J05)},
  mrnumber   = {99d:34146},
  mrreviewer = {Michael I. Gil{\cprime}},
  pdf        = {ArinoNosov-1998-MCS45.pdf},
}
Downloads: 0